# SDR COM60426

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Shorted
- Location: Rt Te Flap
- Part time: 1,183 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH.  REPAIRED SHORTED WIRING AT RT FLAP BRAKE POSITION SENSOR UNIT.
